# SDR AU000704

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT HORIZONTAL STABILISER LOWER SKIN CRACKED IN AREA OF CHEMICALLY MILLED EDGE BETWEEN STN 147.9 AND STN157.1 JUST FORWARD OF THE REAR SPAR. CRACK LENGTH 38.1MM (1.5IN). FOUND DURING EDDY CURRENT INSPECTION.
